# SDR ASAA2021121336897

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 53,393 hours, 18,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION HAS MULTIPLE SPOTS OF CORROSION FROM STA 727-807. GROUNDED - YES. REMOVED AND REPLACED L/H AFT CARGO TRANSITION FROM STA 727+4 TO STA 847 IAW B737-800 SRM 53-00-53-2R-5.W= 21" O= .045" BY COMPARISON R= .020" L= 28" D= .025".
